MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LEMAITRE SINGLE LUMEN EMBOLECTOMY CATHETER; EMBOLECTOMY/THROMBECTOMY BALLOON CATHETER

LEMAITRE VASCULAR, INC. LEMAITRE SINGLE LUMEN EMBOLECTOMY CATHETER; EMBOLECTOMY/THROMBECTOMY BALLOON CATHETER
Catalog Number 1601-38
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and investigated on 7/26/2016 with engineering.There was a kink noted at the proximal end of the tube likely caused due to excessive force applied during the procedure.This likely occured because of the balloon being stuck on the calcified plaque.Form fda 3500a was originally submitted on 07/28/2019 though mail.However, on 8/22/2016, we receive the form back from fda stating to submit the form electronically.Uf/importer report# (b)(4).
 
Event or Problem Description
Patient had an acute rupture of the aorta, once brought under control and repaired.The surgeon used a 4fr and then a 3fr embolectomy catheter to remove debris from the iliac, sfa and eventually the proximal popliteal.It was after removing the 3fr catheter from the calcified distal vessel that he noticed the balloon/end of the 3fr catheter was missing.

Brand Name
LEMAITRE SINGLE LUMEN EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY/THROMBECTOMY BALLOON CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key5906302
Report Number1220948-2016-00013
Device Sequence Number22756
Product Code DXE
UDI-Device Identifier00840663100477
UDI-Public00840663100477
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/21/2021
Device Catalogue Number1601-38
Device Lot NumberSLC3804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2016
Initial Report FDA Received Date08/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;